# SDR VNAA202306220003

- Difficulty date: May 23, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,976 hours, 17,941 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 6705531018
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT AFT DRAG ANGLE BTW 55.625% STGR DATUM TO 67.5% REAR SPAR DATUM (TRACE AT BL0.00).   AFT DRAG ANGLE BTW 55.625% STGR DATUM TO 67.5% REAR SPAR DATUM (TRACE AT BL0.00) ON LEFT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT WAS REPAIRED PER CRJ-900 SRM 55-31-00-201-001-A01
